MathSciNet Relay Station
MathSciNet bibliographic data
MR1177480 (93h:35095) 35K55 (35B35)
Gui, Changfeng; Ni, Wei-Ming; Wang, Xuefeng On the stability and instability of positive steady states of a semilinear heat equation in ${\bf R}\sp n$. Comm. Pure Appl. Math. 45 (1992), no. 9, 1153–1181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement